Search - Centre de mathématiques appliquées (CMAP) Access content directly

Filter your results

16 Results
Structure: Internal structure identifier : 206068
Image document

Adaptation in a stochastic multi-resources chemostat model

Nicolas Champagnat , Pierre-Emmanuel Jabin , Sylvie Méléard
Journal de Mathématiques Pures et Appliquées, 2014, 101 (6), pp.755-788. ⟨10.1016/j.matpur.2013.10.003⟩
Journal articles hal-00784166v2
Image document

A Pseudo-Markov Property for Controlled Diffusion Processes

Julien Claisse , Denis Talay , Xiaolu Tan
SIAM Journal on Control and Optimization, 2016, 54 (2), pp.1017 - 1029. ⟨10.1137/151004252⟩
Journal articles hal-01429545v1
Image document

A numerical approach to determine mutant invasion fitness and evolutionary singular strategies

Coralie Fritsch , Fabien Campillo , Otso Ovaskainen
Theoretical Population Biology, 2017, 115, pp.89-99. ⟨10.1016/j.tpb.2017.05.001⟩
Journal articles hal-01413638v2
Image document

On a Wasserstein-type distance between solutions to stochastic differential equations

Jocelyne Bion-Nadal , Denis Talay
Annals of Applied Probability, 2019, 29 (3), pp.1609-1639. ⟨10.1214/18-AAP1423⟩
Journal articles hal-01943863v1
Image document

Analytic expressions of the solutions of advection-diffusion problems in 1D with discontinuous coefficients

Antoine Lejay , Lionel Lenôtre , Géraldine Pichot
SIAM Journal on Applied Mathematics, 2019, 79 (5), pp.1823-1849. ⟨10.1137/18M1164500⟩
Journal articles hal-01644270v2
Image document

A note on solutions to controlled martingale problems and their conditioning

Julien Claisse , Denis Talay , Xiaolu Tan
Preprints, Working Papers, ... hal-00809304v1

Stochastic Simulation and Monte Carlo Methods. Mathematical Foundations of Stochastic Simulation.

Denis Talay , Carl Graham
Springer, 68, pp.268, 2013, Stochastic Modelling and Applied Probability, 978-3-642-39363-1
Books hal-00954842v1
Image document

A new McKean-Vlasov stochastic interpretation of the parabolic-parabolic Keller-Segel model: The one-dimensional case

Milica Tomasevic , Denis Talay
Bernoulli, 2020, 26 (2), pp.1323-1353. ⟨10.3150/19-BEJ1158⟩
Journal articles hal-01673332v6
Image document

On the link between infinite horizon control and quasi-stationary distributions

Nicolas Champagnat , Julien Claisse
Stochastic Processes and their Applications, 2019, 129 (3), pp.771-798. ⟨10.1016/⟩
Journal articles hal-01349663v1
Image document

Birth and death processes with neutral mutations

Nicolas Champagnat , Amaury Lambert , Mathieu Richard
International Journal of Stochastic Analysis, 2012, 2012, Article ID 569081, 20 p. ⟨10.1155/2012/569081⟩
Journal articles hal-00736036v2
Image document

Impact of demography on extinction/fixation events

Camille Coron , Sylvie Méléard , Denis Villemonais
Journal of Mathematical Biology, 2019, 78 (3), pp.549-577. ⟨10.1007/s00285-018-1283-1⟩
Journal articles hal-01514977v2
Image document

Gaussian approximations for chemostat models in finite and infinite dimensions

Bertrand Cloez , Coralie Fritsch
Journal of Mathematical Biology, 2017, 75 (4), pp.805-843. ⟨10.1007/s00285-017-1097-6⟩
Journal articles hal-01371591v2
Image document

Diffusion processes in discontinuous media: numerical algorithms and benchmark tests

Antoine Lejay , Géraldine Pichot , Lionel Lenôtre
Workshop Validation approaches for multiscale porous media models., Jul 2018, Nottingham, United Kingdom
Conference papers hal-01900609v1
Image document

On a Wasserstein-type distance between solutions to stochastic differential equations

Jocelyne Bion-Nadal , Denis Talay
Preprints, Working Papers, ... hal-01636082v2

Monte Carlo methods for linear and non-linear Poisson-Boltzmann equation

Mireille Bossy , Nicolas Champagnat , Helene Leman , Sylvain Maire , Laurent Violeau , et al.
ESAIM: Proceedings, 2015, CEMRACS 2013, 48, pp.420-446. ⟨10.1051/proc/201448020⟩
Journal articles hal-01088930v1
Image document

On the variations of the principal eigenvalue with respect to a parameter in growth-fragmentation models

Fabien Campillo , Nicolas Champagnat , Coralie Fritsch
Communications in Mathematical Sciences, 2017, 15 (7), pp.1801-1819. ⟨10.4310/CMS.2017.v15.n7.a1⟩
Journal articles hal-01254053v3